# SDR DLL10971227

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 1549334101
- Condition: Crack
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT FS 449 JUST INBOARD OF LBL 72.5.  THE CRACK WAS LOCATED ON THE VERTICAL LEG OF THE 449 BULKHEAD CAP AND EXTENDED DOWN TO THE UPPER FASTENER HOLE.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN ANGLE.  THIS REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DTD 6-20-97.
